# SDR 95ZZZX4180

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AE
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Bypass Wire
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, ENGINE NR 1 OIL FILTER BYPASS LIGHT ILLUMINATED, REDUCING THRUST LEVER TO NEAR IDLE, LIGHT WENT DIM AND OUT THEN FLICKERED ON-OFF.  ENGINE SHUT DOWN AND RETURNED TO BASE.  ENGINE OIL CHANGED, PRESSURE FILTER REPLACED, ALL CHIP DETECTORS CHECKED SATISFACTORY, GROUND RUN PERFORMED.  ALL PARAMETERS NORMAL EXCEPT FILTER BYPASS FLICKERS AT 90 PERCENT N2, CONFIRMED WIRING DEFECT.
